MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD LAPSCP,EP,5.5,0,300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

MEDOS INTERNATIONAL SàRL HD LAPSCP,EP,5.5,0,300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 242632
Medical Device Problem Codes Detachment of Device or Device Component (2907); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hd lapscp,ep,5.5,0,300 was loose.During an in-house engineering evaluation, it was determined that the device fractured, visual: deformed bent.It was not reported if there were any delays in the surgical procedure, or if a spare device was available for use.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: e3: reporter is a j&j sales representative.H4: the device date of manufacture is unknown at this time.(b)(4) investigation summary: the complaint device was received at the manufacturing site and evaluated.During the service evaluation the following defects were identified: outer tube damaged, distal tip damaged, outer tube bent.Objective loose.Broken (2+ pieces) : device fractured, visual : deformed/bent per service reports, this complaint can be confirmed.The defective parts needs to be replaced to resolve the issues.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H4: the device date of manufacture was unknown in the initial report and has been updated.

Brand Name
HD LAPSCP,EP,5.5,0,300
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key18952164
Report Number1221934-2024-00933
Device Sequence Number12739208
Product Code GCJ
UDI-Device Identifier10886705030187
UDI-Public10886705030187
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K941541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242632
Device Lot Number1710183
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown